# SDR SWIA200414326

- Difficulty date: December 31, 2004
- Submitted: January 5, 2005
- Operation: Air carrier
- Aircraft: N967SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7872
- Aircraft time: 2,753 hours, 2,499 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: Control Panel
- Condition: Faulty
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AILERON TRIM STICKS.  REMOVED AND REPLACED AILERON/RUDDER TRIM CONTROL PANEL WITH A SERVICEABLE UNIT.  OPERATIONAL CHECK GOOD.
